Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Tampon inserted, one more tampon put in, abdominal pain, vaginal leakage on removal. Treatment?

I accidentally forgot I had a tampon in and put another one in on top. The first one got lodged way inside and I had to ask my partner to get it out the following day once I realized what had happened. I now have extreme pain inside my abdomen on the left side where the tampon was lodged. I also feel like I have to use the restroom all the time and than I have to use effort to prevent leakage. What to do?
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for consulting us.
Forgotten or retained tampons are a known cause of infection. This is really good that you have finally removed it, but your symptoms suggest infection. It is advisable that you visit a Gynecologist for local examination to exclude or treat infection. Get a urine test done as you are possibly suffering from a urinary tract infection as well.
Once the infection is confirmed, a course of specific Antibiotics are likely to help you.
Best regards.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor